# SDR DXTA200702180

- Difficulty date: May 8, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 1,987 hours, 1,365 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES VERY SPONGY AND UNEQUAL.  BLED BRAKES IAW HAWKER 800XP MM 32-40-00.  TAXIED ACFT AND OPERATED BRAKES.  NO DISCREPANCIES WERE NOTED.
